# SDR DHL2002803011

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #13 SMOKE DETECTOR WILL NOT TEST.2)  DEFERRED PER MEL 26-6-1 DMI #11131.3)  RE: DMI #11131 - #13 SMOKE DETECTOR WILL NOT TEST.4)  REMOVED AND REPLACED BOTH LAMPS IN #13 SMOKE DETECTOR. SYSTEM CHECKED GOOD PER 26-10-0. CLEARED DMI #11131. PLACARD REMOVED.
